# SDR SWIA202162273

- Difficulty date: October 6, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT PIECE PN: SH670-32429-4 @ STGR 22R FS333 IS CORRODED.   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED JOINT PIECE PN: SH670-32429-4 AT STGR 22R ON FS333.0 REF CRJ900 SRM 51-42-06-001-001-A01 & DWG SH670-32420 REV E. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
